# SDR QXEA9700745

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: MS25237387
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT SMOKE DETECTOR WARNING NR 1 DOES NOT TEST.  PLACED SYSTEM ON MEL.  AIRCRAFT RETURNED TO SERVICE.  MEL CLEARED BY RELAMPING THE NR 1 SMOKE DETECTOR, OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
